# SDR AALA202505281108

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 68,367 hours, 28,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Flow Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: EQUIPMENT COOLING EXHAUST OFF LIGHT ILLUMINATED DURING FLIGHT. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED EXHAUST LOW FLOW DETECTOR SENSOR. PER AMM 21-21-03. OPERTIONAL CHECK NORMAL.
